Intermediate Preferences and Behavioral Conformity in Large Games
We consider games with a continuum of players and intermediate prefer- ences. We show that any such game has a Nash equilibrium that induces a partition of the set of attributes into a bounded number of convex sets with the following property: all players with an attribute in the interior of the same element of the partition play the same action. Furthermore, if the game induces an absolutely continuous distribution (with respect to the Lebesgue measure) on the attribute space, then we can strengthen the conclusion by showing that all players with an attribute in the same element of the partition play the same action.
|Date of creation:||2007|
|Date of revision:|
|Contact details of provider:|| Postal: |
Phone: (351) 21 3801638
Fax: (351) 21 3870933
Web page: http://www.fe.unl.pt
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Myrna Wooders & Edward Cartwright & Reinhard Selten, 2005.
"Behavioral Conformity in Games with Many Players,"
Vanderbilt University Department of Economics Working Papers
0513, Vanderbilt University Department of Economics.
- Khan, M. Ali & Yeneng, Sun, 1995. "Pure strategies in games with private information," Journal of Mathematical Economics, Elsevier, vol. 24(7), pages 633-653.
- Rath, Kali P, 1995. "Representation of Finite Action Large Games," International Journal of Game Theory, Springer, vol. 24(1), pages 23-35.
- Carmona, Guilherme, 2004.
"Nash Equilibria of Games with a Continuum of Players,"
FEUNL Working Paper Series
wp466, Universidade Nova de Lisboa, Faculdade de Economia.
- Guilherme Carmona, 2004. "Nash Equilibria of Games with a Continuum of Players," Game Theory and Information 0412009, EconWPA.
- Rashid, Salim, 1983. "Equilibrium points of non-atomic games : Asymptotic results," Economics Letters, Elsevier, vol. 12(1), pages 7-10.
- Grandmont, Jean-Michel, 1978. "Intermediate Preferences and the Majority Rule," Econometrica, Econometric Society, vol. 46(2), pages 317-30, March.
When requesting a correction, please mention this item's handle: RePEc:unl:unlfep:wp523. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sean Story)
If references are entirely missing, you can add them using this form.